# SDR USAA2013092600006

- Difficulty date: September 25, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 61,138 hours, 39,875 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN ORANGE FLAG PROTRUDING FROM SLIDE COVER ON FWD ENTRY DOOR. MX INSPECTED L1 DOOR SLIDE AND RESECURED.  ACFT OK FOR SERVICE.
